# SDR CVGA20250219005

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N465TM
- Make and model: Beech 400A
- Aircraft serial: RK554
- Aircraft time: 10,941 hours, 8,425 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND CLIMB OUT AIRPLANE NOT PRESSURIZING. CYCLED PRESS SOURCE KNOBS WITH NO CHANGE- EMERGENCY DECLARED.
